Hermitian-Symmetric Inequalities in Hilbert Space
Complex symmetric operator, complex symmetric matrix, hermitian-symmetric inequalities, hermitian operators, selfadjoint operators, Grunsky inequality, bilinear form
We establish several conditions which are equivalent to
, where Ais a nonnegative operator and B is a complex symmetric operator on a separable complex Hilbert space H . Along the way, we also prove a new factorization theorem for complex symmetric operators.
© 2009 Springer-Verlag
Garcia, S.R., Hermitian-symmetric inequalities in Hilbert space, Complex Anal. Oper. Theory 3 (2009), no. 4, 835–846. MR2570114 (2012a:47039). doi: 10.1007/s11785-008-0084-8